CSpace  > 应用数学研究所
一类双曲守恒律方程组的二维Riemann问题
杨小舟1; 黄飞敏2
1998
Source Publication应用数学学报
ISSN0254-3079
Volume021Issue:002Pages:193
Abstract本文中,我们构造了一类非线性双曲守恒律的二维Riemann问题的整体解。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37403
Collection应用数学研究所
Affiliation1.汕头大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
杨小舟,黄飞敏. 一类双曲守恒律方程组的二维Riemann问题[J]. 应用数学学报,1998,021(002):193.
APA 杨小舟,&黄飞敏.(1998).一类双曲守恒律方程组的二维Riemann问题.应用数学学报,021(002),193.
MLA 杨小舟,et al."一类双曲守恒律方程组的二维Riemann问题".应用数学学报 021.002(1998):193.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杨小舟]'s Articles
[黄飞敏]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨小舟]'s Articles
[黄飞敏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨小舟]'s Articles
[黄飞敏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.